Announcement

Collapse
No announcement yet.

Welchol & IC

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • irfran
    replied
    Zocor is a statin. Fortunately, I do not get muscle pain from taking it.

    As far as the Welchol causing your bladder issues, I have no idea if it would. Perhaps your doctor could answer this question.

    I switched from Zocor to Welchol to try and control my cholesterol better. As I stated before, the Welchol gave me stomach issues.

    Leave a comment:


  • penneyjo
    replied
    Is Zocor a statin? I can't take those because they cause muscle pain. Wouldn't it make sense that if it caused irritation to the stomach, it would pass right on to the bladder, especially for an IC patient? I've only been taking half the dose and can't imagine taking 6 of those pills every day. Do you think that makes sense about the stomach irritation passing to the bladder? It did really work for my cholesterol, even on half the dose, but without taking a statin, there's not much left. Please let me know about Zocor, if it's a statin and also, I was wondering why you switched from it to the welchol. Thanks.

    Leave a comment:


  • irfran
    replied
    I tried Welchol before I got IC. It gave me stomach issues and I went back to Zocor.

    Leave a comment:


  • penneyjo
    started a topic Welchol & IC

    Welchol & IC

    Does anyone take Welchol for cholesterol? I have taken it about 3 months and am having so much acid. It's caused indigestion, little ulcers in my mouth and a flare - I think. I haven't done anything else to cause this and wondered if anybody had taken this medicine and had experiences that I might learn from.
Working...
X